Newest Blog is out, Support is Necessary!!!
Make sure to click READ MORE to see the full article. -SG
https://www.supportgroups.com/blog/support-is-necessary or click BLOG on the GREEN menu bar

My vision changes (declines a little) every time I change es

[103865]

My vision changes (declines a little) every time I change estrogen patch. Can't find any eye doctor that tells me why. They all deny it is happening. I am sick of doctors telling me it is not related. I am living it!

Comment
 24
View 21 More Comments
[103865]
Sep 7

@mechele
I am glad you found what works for you! Natural is a great way to go.

Reply
[103865]
Sep 7

@Sunnata24
I just reread your post. Actually my doctor works/gets paid by the insurance company. That may be part of my issue. But paying out of pocket for a specialist is very expensive.

Reply
[103865]
Sep 7

@mechele
Thanks for the kind remark.

Reply

Login or Register

You are visiting Support Groups as an anonymous user.

Please consider joining our community and gain access to additional features by

registering or logging into your account